# SDR MASA2021062800151

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 42,462 hours, 33,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Rt Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF DUE TO RH ENGINE BLEED WARNING. EMER DECLARED. MX REPLACED RH DUAL HEAT XCHANGER PERISEALS AND XBLEED DUCT. OP/LEAK CHECK GOOD.
